# SDR UALA2010042001316

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 57,570 hours, 21,231 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L WILL NOT OPEN FROM OUTSIDE WITHOUT ASSISTANCE.  YOU CAN BOUNCE THE DOOR HARD TO GET IT TO BREAKOVER AND OPEN OR PUSH FROM INSIDE. ALSO HAS A POPPING SOUND. IT STICKS IN THE HALFWAY OPEN POSITION. DOOR 2R REMOVED FOR REPAIRS. WORKING HINGE REPLACEMENT ON AIRFRAME AND BEARING REPLACEMENT ON DOOR HANDLE. DOOR HANDLE BEARINGS DONE AND SOLD TO INSP LWR CAM PLATES INSTALLED ON FRAME. STARTED DOOR INSTALLATION UPPER AND LOWER BOLTS INSTALLED, LWR GUIDE ARM 3 BOLTS INSTALLED, 4TH BOLT NEEDS INSTALLED AND DOOR RIG. INSTALLED DOOR AND RIGGED UP TO STEP 5(I) P514 OF MM. CONTINUED  WITH DOOR RIG THRU STEP 2.G.5(K). ACP'D INSTALLATION OF DOOR THRU END OF MM.
